# SDR 2021FA0000010

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: General aviation
- Aircraft: N986SA
- Make and model: Lear 35A
- Aircraft serial: 609
- Aircraft time: 11,692 hours, 11,208 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 490050211
- Condition: Chafed
- Location: Tail Cone
- Part time: 11,692 hours, 11,208 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TWO HYDRAULIC LINES FOR THE THRUST REVERSER SYSTEM IN THE TAIL RUBBED AGAINST EACH OTHER AND CHAFED THROUGH.  IT WAS CHAFED THROUGH TO POINT THAT THERE WAS PIN HOLE LEAK IN ONE LINE AND THE OTHER LINE WAS CHAFED 3/4 OF THE THROUGH.  DURING A 3.5 HOUR FLIGHT ABOUT A HALF A QUART OF HYDRAULIC FLUID LEAKED OUT THROUGH THE PIN HOLE.  THE PILOT FOUND STREAKING HYDRAULIC FLUID DOWN THE TAIL FROM THE TAIL CONE ACCESS PANEL DURING POST FLIGHT INSPECTION.
